... and I have trouble with walking , my depression is sky high , help :(
Fademan; There is nothing in regards to nerve damage while taking this medication or after stopping it.I KNOW it is used for depression and nerve pain diid they replace this with anything? How long were you tappered off of this medication I know that is real hard but if you have been off of it for 3 months you should not be having withdrawals from it still.
You should see your doctor if your off all anti-depressants. There are a lot of others that well work just on the Depression have no idea about the problems walking are you still on other medications.Be more than happy to look at them to see if any are giving you these problems Just Post it. But should see a doctor if your still having so much problems best of luck. Chuck1957 Please let us know how things are going.
Hi, body aches, joint pain and muscle spasms are listed as potential withdrawal symptoms, as well as depression, anxiety and crying spells.
A quote from mentalhealthdaily: "For some individuals the most severe withdrawal symptoms will clear up within a week. For others, it may take months to fully recover from the discontinuation effects. You may feel as if you are never going to get better, but you will. Your nervous system will be able to readjust itself back to normal functioning and symptoms will eventually fade.
In order to speed up the withdrawal process, it is recommended to engage in healthy activities such as: getting light exercise, socializing, and staying productive. Additionally it is recommended to eat a healthy diet, get plenty of rest, and consider taking supplements that promote healing.
I hope you are feeling better soon!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetic Nerve Damage - WHAT CAN I TAKE FOR DIEBETIC NURVE PAIN IN STEAD OF LYRICA I HAVE CONGESTIVE
Posted 1 Mar 2013 • 2 answers
Posted 4 Apr 2015 • 1 answer
Posted 10 Nov 2015 • 3 answers
Posted 17 Apr 2016 • 0 answers
Posted 24 Sep 2017 • 1 answer